# SDR FDEA201006101948

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB093412
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - FUEL TANK ACCESS PANEL NR 638AB CUT OUT FASTENER HOLE FOUND   DAMAGED.  REPAIRED IAW EA 8-5710-132419, REPAIR CLASSIFIED AS MAJOR GMM 6-2-100, REV 110.
